Thread: Acne ....whats The Secrect??
01-02-2003, 12:28 PM #1Associate Member
- Join Date
- Jun 2002
- New Jersey
Acne ....whats The Secrect??
I know this kinda question has probably been asked a hundred times or more, and I have done hours upon hours of research on the topic mainly because I unfortunatley suffer from the post cycle acne problem. I have heard it al from B-12 to Accutane, to over the counter skin cleansers.
There has to be something out there that works there is no way in hell that out of all the pro's out there none of them have the acne problem. WHAT ARE THE USING!!!! and why is it such a secret, or is it??? Am I looking in the wrong places? Asking the dermotologist the wrong questions? trying the wrong products?????? WHAT IS IT???????????
I am getting very desperate i have done only 5 cycles so far but always ending up with bad acne on my back and shoulders after i get of the AS, and its making me crazy!!!!!!!! I love the results I have gotten from the AS but then i wonder if its worth it when i cant even show my shit off it totally sucks. I mean from the begining of the cycle till I get done I can walk down the beach with no shirt on looking jacked but within a week or so of getting ofy my back is broke out What can i do??????? I am ready to start another cycle in 2 weeks and I am sitting here debating if its worth it. YA it is but is dealing with months of zits after
Please help any info would be greartly appriciated
01-02-2003, 12:37 PM #2
accutane will definitely clear it up. its like a nuclear bomb for zits. Oil and dirt causes acne- period. If your back is breaking out- you need to wash it as much as possible. Don't wear sweaty clothes for too long. Get a back scrubber with a long handle and use a medicated soap like Neutrogena and wash wash wash. They actually make soap for body acne so try that.
01-02-2003, 01:11 PM #3
I recently went through the same thing. 12 weeks post cycle and acne showing up on my shoulders almost daily. It is now 90% gone. I tanned almost every day, and used Retin-A twice a day. The Retin-A makes it worst at first, but after about 2 weeks, I started to really clear up. I would try it before you go the Accutane route.
01-02-2003, 01:42 PM #4New Member
- Join Date
- Jan 2003
I agree with Stromba try Retin-a cream first. Acutane can be hell use it as a last resort. Good advice also never wear sweaty shit for a while. Never wear an under shirt more than once. That is big cause of bacne. BUt every one is different you might wanna a go to a doc. They will probaly end up prescibing Retin-a unless you have acne realy bad.
01-02-2003, 02:08 PM #5Junior Member
- Join Date
- Nov 2002
tanning helps alot but its not a permananent solution, if you're acne is that bad just go to a doctor and he will definetly prescribe you accutane.
01-02-2003, 03:33 PM #6Associate Member
- Join Date
- Aug 2001
i think it depends alot on skin type. Some of my mates dont get any acne at all on aas but with me it makes my skin oily as hell, even red too. The derm wouldnt pescribe me accutane because she asked me to take my shirt off to see if i had any acne on my shoulders and then asked if i was on steroids , i said no but i could tell that she knew and sort of thought that it was my own fault so she perscribed me differrin cream which didnt do shit. I had to go about my own way of getting accutane but it really does work. I would go with accutane at last resort though. The antibiotic minocycline is quite helpful
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)